Hi I am on 20mgs/day and have been taking accutane for 10days. The last few nights I have felt chest pains, or tightness of some sort (mostly noticable when I try to lie down) although don't seem to have any other symptoms except dry skin and lips. I can feel the effect of the drug though it's not bothering me yet, well apart from the tight chest. Is this something to worry about? The tightness isn't affecting my breathing as far as I'm aware. Thanks for your help
Tight Chest Feeling on Accutane After 11 Days (Began Around Day 8)?
- 4 years ago
No doctor answers yet
You might also like...
Will spearmint tea work if levels are normal? 2 doctor answers
Should I Be Expecting the Desired Results from Accutane Soon? 1 doctor answer
Will Accutane help? 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Accutane PicturesBefore & afters from doctors (19)
Photos from the community
- 1 comment
- 3 likes